# SDR REXA2024100300799

- Difficulty date: November 21, 2023
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313791
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22R BETWEEN F.S.333 TO F.S.349 IS CORRODED. LOCATED AND DRILLED NEW SERVICEABLE STRINGER 22R AT F.S. 333 - F.S. 349 P/N SH670-31379-1 IAW CRJ-900 SRM 51-40-11-001-001-A01  INSTALLED STGR 22R P/N SH670-31379-1 BETWEEN FS 333 AND FS 349 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND SRM 51-42-13-001-001-A01
